# SDR SWAA114993

- Difficulty date: July 11, 2011
- Submitted: July 14, 2011
- Operation: Air carrier
- Aircraft: N639SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27712
- Aircraft time: 48,813 hours, 39,422 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Part number: 6516300
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED SPV CHECK, FOUND WEB CRACKED AT BS 178, LBL 17.0.  REPAIRED WEB PER SRM.
